# SDR SIMA202003054002

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 39,761 hours, 34,504 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL ELECTRICAL FUMES FOR ABOUT 3-5 MIN BEFORE CLEARING.-C/A-REMOVED AND REPLACED #1 RECIRC. FAN IAW AMM 145 21-24-01. OPS CHECK GOOD NO ELECTRCAL FUMES NOTED. FOUND RECIRC. #1 FAN NEARLY SIEZED COMPLETELY.
